Join the 'Monistat-1' group to help and get support from people like you.
We found 286 questions associated with the 'Monistat-1' topic.
Posted 21 Sep 2012 by • 1 answer
I used monistat 1 couple days ago to cure a light yeast infection. The symptoms seem to be gone however I still have discharge from the actual treatment (ointment from oval). Is this normal? I'm concerned that tho product is still "in" me. Ha. I was told using a tampon would help ...
Posted 29 Oct 2009 by • 1 answer
Posted 28 Apr 2014 by • 3 answers
I had a yeast infection 5 years ago and I got the same symptoms, my discharge was creme colored and not chunky so I did a monistat 1 day. The next day my discharge is still itchy my labia was swollen and my discharge is white and chunky. When I treated myself before I did not have these issues, it ...
I used Monistat-1 and I still am itchy and have discharge. It's only been a day but how long will it
Posted 13 Sep 2013 by • 1 answer
... How long will it take ? Do I need to go to the dr? It's my first one.
Posted 9 Oct 2013 by • 1 answer
do i have to wait 7 days?
Posted 10 Jan 2014 by • 1 answer
If there is a mild yeast infection like the itching and burning went away a few days ago but still have lots of discharge, after monistat 1, can you have sex later on next day if your symptoms are clear or very close to it? Like I wasn't sure if there was a certain amount of time you should ...
Monistat-1 - How long do you have to lay in bed after using monistat 3 also why does it burn so bad?
Posted 1 Aug 2014 by • 1 answer
... after I applied it
Posted 1 May 2013 by • 1 answer
... can i have sex or will it be bad?
Monistat-1 - I used the monistat 1 and it said day or night...I inserted the ovule and went to work?
Posted 10 Aug 2013 by • 1 answer
... and a few hours later it start to run out of me and it burned for a few hours then stopped?
Posted 17 Mar 2014 by • 2 answers
I had started my monistat one day treatment, and when i went to the bathroom next it was kind of like the medicine melted and came out like a discharge. is this supposed to happen?
Posted 11 Dec 2014 by • 2 answers
I think I have a yeast infection and have been experiencing the cottage cheese looking discharge when I wipe. I used Monistat 1 tonight but I'm anxious that it might harm me if I don't actually have one. First time user.
Posted 28 Aug 2015 by • 5 answers
So I took the monistat 1 day treatment for a yeast infection. I wasn't really having any symptoms, other than the discharge, so I decided to just use the one day insert (the big round capsul-ish looking thing). Well I inserted it day before yesterday and now, 2 days later, the medicine is ...
Posted 26 Apr 2014 by • 3 answers
I used the monistat 1 ovule about an hour ago and already I can tell a huge difference, not a lot of itching or burning but I really need to shower, can I shower while using this?
Posted 15 Jun 2014 by • 1 answer
... discharge, and some mild itching, how long until it's gone? Should I use a three day treatment instead. This is the second time I have gotten a yeast infection
Posted 2 Mar 2014 by • 1 answer
... on my underwear there were like yellow white stuff??? what does that mean?